# SDR KY72024F00007

- Difficulty date: June 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: C655B
- Aircraft time: 30,600 hours, 37,454 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO E1  TORQUE READING, TAKE OFF ABORTED. CLEANED CANNON PLUG AT TORQUE RING. PERFORMED  ENGINE GROUND RUNS PER SA227 MM CH 71-00-30  GROUND OPS CHECK GOOD.
